Review: could Garlic cause Muscle cramps?
Summary: Muscle cramps is found among people who take Garlic, especially for people who are female, 60+ old, also take medication Vitamin e, and have High blood cholesterol.
We study 1,196 people who have side effects while taking Garlic from FDA and social media. Among them, 17 have Muscle cramps. Find out below who they are, when they have Muscle cramps and more.
You are not alone: join a mobile support group for people who take Garlic and have Muscle cramps >>>
Garlic has active ingredients of allium sativum. It is often used in blood pressure management. (latest outcomes from Garlic 1,269 users)
Muscle cramps (painful sensations caused by muscle contraction) has been reported by people with osteoporosis, high blood cholesterol, high blood pressure, pain, depression.(latest reports from Muscle cramps 10,796 patients)
On Dec, 13, 2014: 1,196 people reported to have side effects when taking Garlic. Among them, 17 people (1.42%) have Muscle Cramps.
Time on Garlic when people have Muscle cramps * :
Gender of people who have Muscle cramps when taking Garlic * :
|Muscle cramps||58.82%||41.18% |
Age of people who have Muscle cramps when taking Garlic * :
|Muscle cramps||0.00%||0.00%||0.00%||0.00%||0.00%||29.41%||17.65%||52.94% |
Severity of Muscle cramps when taking Garlic ** :
How people recovered from Muscle cramps ** :
Top conditions involved for these people * :
- Blood cholesterol increased (2 people, 11.76%)
- Pain (1 people, 5.88%)
Top co-used drugs for these people * :
- Vitamin e (11 people, 64.71%)
- Aspirin (6 people, 35.29%)
- Garlic extract (4 people, 23.53%)
- Atenolol (4 people, 23.53%)
- Niaspan (4 people, 23.53%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Muscle Cramps while taking Garlic?
You are not alone! Join a mobile support group:
- support group for people who take Garlic and have Muscle Cramps
- support group for people who take Garlic
- support group for people who have Muscle Cramps
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Is there a support group in the us for people with insulinomas? (1 answer)
SUPPORT GROUP IN UNITED STATES!!!
Hi, the only support group that I've been able to find for people with insulinomas is located in the UK... just wondering if there is one in the US. I had pancreatic surgery to remove my first insulinoma in 2012, we're thinking there's another because I'm still having problems with hypoglycemia... if anyone know anything, PLEASE CONTACT ME!!! :)
I know there can't just be a support group here for FERRETS!!! people are kind of important... I hate this song, but "Don't worry, BE HAPPY" is okay, I guess... I'm trying to force it upon myself. Things will get BETTER!!!
- Have people on pravstatin experienced muscle cramps on the same level as those taking zocor?
experience severe thigh cramps often when using Zocor.
afraid to start using pravastatin and wonder if pravastatin would cause the same
- What is causing my symptoms. (1 answer)
I have pain in my back and down my leg, pain under my ribs, sharp groin pain occasionally and daily loose stools.
- Can heat exhaustion and sensitivity to heat be caused by lisinpril?
i am having extreme sensitivity to heat. i have been on lisinopril and pravistatin for about two months. all the other meds i have been on for about a year.i used to live in Houston,Texas and i am a mechanic and have worked in the Houston heat and humidity for over 30 yrs. and have never really been affected by it like i am now. we moved to northwest Arkansas a year and a half ago and i did not experience the heat sensitivity last summer and it was way hotter last summer than it has been so far this summer. the past two weeks the temp has been in the high 90's and low 100's. this past week the heat exhaustion started on Wednesday. any input would be appreciated. thanks in advance.
- Does anyone take remicade for crohn's disease and have problems with kidney stones?
I have had kidney stones since I was in high school and was diagnosed with crohn's disease 3 years ago. I am having trouble with my treatments. The remicade leaves me so exhausted that it usually takes a good two days to recover. I have been on remicade since September 2010 and now receive double the dosage every 6 weeks. I am not in remission yet and it is so frustrating. I have tried all the other drugs including humira and 6 months of chemotherapy. I just don't know what to do at this point. The kidney stones are starting to wreak havoc in a major way again. This last round of stones were in both kidneys and usually I produce calcium oxalate and uric acid stones, but now they are completely composed of silica. I did a bit of research and silica stones are extremely rare. Less than 1% of kidney stones are silica. I would greatly appreciate some advice if anyone else is suffering the way I am.
More questions for: Garlic, Muscle cramps
You may be interested at these reviews (Write a review):
- Urinary incontinence and odor while taking mucinex or dylsem
With in 24 hrs or less of taking either meds I have almost 0 control of my bladder and have more chemical smell to urine while taking Mucinex but also with Delsym but less intense... It takes 1week more or less for me to get back to normal. Since I knew about Mucinex, I thought I would try Delsym and felt safe since they have different chemical... Now I am investing my money in pads :(. Am I the only person who has trouble with this? These meds also effect my grown daughter similarly .
- Allopurinol and muscle cramps
Approximately 5 years ago I developed gout and my physician prescribed allopurinol. After a period of time I began to have muscle spasms in the calves of my legs at night. My doctor gave me a prescription for restless leg syndrome, which helped for a short time. I was then given a different prescription when that one no longer helped, and finally a third prescription, which did not work either. The cramps continued to grow more severe and more frequent. I was also having extremely severe cramps in my left hand, to the point that I could not straighten my fingers for several excruciating minutes. Although the cramps in my calves had lessened significantly, my toes were starting to cramp severely.
I stopped taking allopurinol about a month ago, and since then I realized that my hands and toes were cramping less and less, and now it is almost completely gone. I inadvertently stopped the allopurinol and I lost the bottle of pills and didn't realize it until I went to refill my pill box that holds a month's supply divided into daily doses. I searched on the internet and found that muscle problems are not uncommon for some people taking allopurinol.
More reviews for: Garlic, Muscle cramps
Comments from related drug studies (Check your drugs):
- My celiac panel was very abnormal except for IGA which was normal. However I do not have GI symptoms. I have dizziness and light- headed ness. When I eliminated topamax the symptoms resolved. I wonder if topamax caused the blood work abnormality? I have taken it for 10 years?
- Took synthroid after birth of daugther, 12 years ago. Eventually came off synthroid while takine kelp and selenium. Joint aches and pains, especially knees and elbows. TSH 4.22, which has doubled since starting methotrexate.
- Pain in mid back left side. Feels like a my muscle is extremely tight. Also have feeling of fullness on left side. Not like from eating, but just like things are tight in there. Does not hurt when i lay down.
- I think that I've just made the connection between muscle cramps in both feet, calf muscles, chest muscle, hands, upper arms and temples with starting on Symbicort a few months ago. Are there any alternative medications with the same effect on asthma related breathing problems.
- Chronic headaches and blurred vision have increased since starting steriods. Also cloudy head with a feeling of brain and body not connecting.
Falling asleep at computer desk.
Hot hads have only started in past week.
Diagnised with sarcoidosis in January.
More related studies for: Garlic, Muscle cramps
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.